# SDR TRAX200701670

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN LAP JOINT BTW FR 23A-23C STR 11L.   REMOVED AS PER SRM 51-21-42,  SKIN REPAIRED IAW SRM 53-00-00 FIG 424 MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.012 OUT OF LIMITS AS PER SRM: 53-31-00 FIG 301.
